Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have difficulty breathing,sticky mucus. Taken amoxicillin, strep throat, but had sore throat, runny nose. What to do?

I took amoxicillin for strep throat and the strep throat is gone, but a week after i finished it I got body aches, sore throat, runny nose, and green mucus. i got rid of all of those symptoms, but two weeks later I am still congested and usually have to breathe through my mouth because the sticky mucus is still present. does this mean the strep is still in my body? what should I take? or will my body flush this out eventually?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
There can be other organisms which cause sore throat, or you have taken Amoxicillin for less than 10 days (this is the course duration).
Green mucus suggests there can be other organisms (other than strept.)
You must consult an ENT specialist. and get investigated like send culture and sensitivity of the mucus to know the organism and the antibiotic which can be used against it.
You should take antibiotics ,decongestant oral and topical in nose.
Get well soon.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor